TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Some generalizations of fuzzy soft (kˆ *– Â)-quasinormal operators in fuzzy soft Hilbert spaces

*

* Corresponding author · click or hover a name for details

pp. 1133–1143Vol. 26Issue 6September 2023DOI: 10.47974/JIM-1612XML
Published Online:
08 Sep 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1612
Pages:
1133–1143

Abstract

This article is a continuation of generalizations in field operator theory in mathematics, such as we introduce new classes of fuzzy soft operator, which namely fuzzy soft (kˆ *– Â)-quasinormal operator in fuzzy soft Hilbert space, and shortly FS-(kˆ *– Â)-quasinormal operator. Give the text of the most important of these theorems with explains important properties for this concept and relationships with other types in the same filed finally more characterizations of FS-(kˆ *– Â)-quasinormal operator have been introduced in this article.

Keywords

Subject Classifications

47S40 Fuzzy operator theory

Acknowledgements

FRH-P913H69

References

[1] Beaula, T, M. M. Priyanga, A new notion for fuzzy soft normed linear space, Int. J. Fuzzy Math. Arch. 9(1), 81-90 (2015).
[2] B.Y. Hussein, F.K. Al-Basri, On the completion of Quasi-fuzzy normed algebra over fuzzy field, Journal of Interdisciplinary Mathematics,  23(5), 1033-1045 (2020 ), https://doi.org/10.1080/09720502.2020.1776942.
[3] S. Das,   S. K. Samanta, On soft inner product spaces, Ann. Fuzzy Math. Inform. 6(1), 151-170 (2013).
[4] D. Molodtsov, Soft set theory-First results, Comput. Math. Al., 37, 19-31 (1999), https://doi.org/10.1016/S0898-1221(99)00056-5.
[5] E.S. Abdulwahid, The class of 𝒮S-operators on Hilbert space, Journal of Interdisciplinary Mathematics,  25(5), 1401-1407 (2022), https://doi.org/10.1080/09720502.2022.2046335.
[6] M. Guesba, On some numerical radius inequalities for normal operators in Hilbert spaces, Journal of Interdisciplinary Mathematics,  25(2), 463-470 (2022), https://doi.org/10.1080/09720502.2021.1930658.
[7] M. I. Yazar, C. G. Aras,  S. Bayramov, Results on soft Hilbert spaces, TWMS J. A Eng. Math., 9(1), 159-164 (2019).
[8] M. I. Yazar, T. Bilgin, S. Bayramov, C. Gunduz, A new view on soft normed spaces, Int. Math. For., 9(24), 1149-1159 (2014), https://doi.org/ 10.12988/imf.2014.4470.
[9] N. Faried, M. S. Ali, H. H. Sakr, Fuzzy Soft Hilbert Spaces, Mathematics and Statistics, 8(3), 142-157 (2020), https://doi.org/10.22436/jmcs.022.02.06. 
[10] N. Faried, M. S. Ali, H. H. Sakr, On Fuzzy Soft Linear Operators In Fuzzy Soft Hilbert Spaces, in Abstract And Alied Analysis, 2020, 1-13 (2020), https://doi.org/10.1155/2020/5804957.
[11] N. Faried, M S Ali, H. H. Sakr, Fuzzy Soft Inner Product Spaces, Al. Math. Inf. Sci, 14(4), 709-720 (2020), http://dx.doi.org/10.18576/amis/140419.
[12] N. Faried, M. S. Ali,H. H. Sakr, On Fuzzy Soft Hermation Operators, Scientific Journal, 9(1), 73-82 (2020). 
[13] P. K. Maji., R. Biswas, A. R. ROY, Fuzzy soft set, J. Fuzzy Math., 9(3), 677-692 (2001).
[14] P. K. Maji., R. Biswas, A. R. ROY, Soft set theory, Comput. Math. Al., Vol. 45, 555-562 (2003), https://doi.org/10.1016/S0898-1221(03)00016-6.
[15] S. D. Mohsen, Ali Q. Jabur, On fuzzy soft projection operators in Hilbert space, Al-Qadisiyah Journal of Pure Science, 26(1), 112-123 (2021).
[16] S. D. Mohsen. and A.Q. Jabur, On fuzzy soft normal operators, Journal of Physics: Conference Series, 1879, 1-7 (2021), https://doi.org/10.29350/jops.
[17] S. S. Abdul Hussein, H. A. Shubber, Spectral theory of n-normal operators on Hilbert space. Journal of Interdisciplinary Mathematics, 24(7), 1871-1877 (2021), https://doi.org/10.1080/09720502.2021.1964731.
[18] S.S. Abdul Hussein, H. A. Shubber, Spectral theory of (n, m)-normal operators on Hilbert space. Journal of Interdisciplinary Mathematics, 24(7), 1907-1915 (2021), https://doi.org/10.1080/09720502.2021.1964737.
[19] Zadeh, Fuzzy sets, Inf. Control, Vol. 8, 338-353 (1965), https://doi.org/10.1016/S0019-9958(65)90241-X.
[20] I. Rosyida, T.S.N. Asih, S.B. Waluya Sugiyanto. Fuzzy shortest path approach for determining public bus route (Case study : Route planning for  Trans Bantul bus” in Yogyakarta, Indonesia). Journal of Discrete Mathematical Sciences and Cryptography. 24(2), 557-577 (2021). https://doi.org/10.1080/09720529.2021.1891692.
[21] M.R. Farahani, S. Jafari, S.A.Mohiuddine, M. Cancan.Intuitionistic Fuzzy Stability of Generalized Additive Set-Valued Functional Equation via Fixed Point Method.  Mathematical Statistician and Engineering Applications, 71(3s3), 142-154 (2022). https://www.philstat.org.ph/index.php/MSEA/article/view/355.
[22] R.F. Kadam, K.M. Mohammed Al-Abrahemee. Neuro-fuzzy system for solving fuzzy singular perturbation problems. Journal of Interdisciplinary Mathematics,  25(5), 1509-1524 (2022). https://doi.org/10.1080/09720502.2022.2079229.
[23] D.E. Abdulrasool, A.N. Alkiffai. Population growth equation by fuzzy common integral transforms. Journal of Interdisciplinary Mathematics, 25(6), 1909-1918 (2022). https://doi.org/10.1080/09720502.2022.2095960.
[24] A. Alsinai, H.M.U. Rehman, Y. Manzoor, M. Cancan, Z. Taş, M.R. Farahani, Sharp upper bounds on forgotten and SK indices of cactus graph, Journal of Discrete Mathematical Sciences and Cryptography, 1-22 (2022). https://doi.org/10.1080/09720529.2022.2027605.

Views: 295Downloads: 123Citations: 12